# SDR SWAA2025102721486

- Difficulty date: October 4, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,193 hours, 27,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS UPPER SURFACE DENTS AND PULLED FIBERS.   REPAIRED FLOOR PANEL 241AF UPPER SURFACE IAW SRM 53-00-50-2R-2; SRM 53-00-50-2R-0 REPAIR GENERAL AND EA M-25-153-02385.
